Is it possible to give a more precise formulation of the criterion of maximal accretivity for one extension of nonnegative operator?

  • O. G. Storozh Ivan Franko National University of Lviv, Lviv
Keywords: Hilbert space; operator; accretivity

Abstract

The conditions being necessary and sufficient for maximal accretivity and maximal nonnegativity of some closed linear operators in Hilbert space are announced. The following problem is proposed: write down these conditions in more convenient form (one of the admissible variants is indicated).

Author Biography

O. G. Storozh, Ivan Franko National University of Lviv, Lviv

Department of Mechanics and Mathematics, Professor

References

Derkach V.A., Malamud M.M. Theory of the extensions of symmetric operators and boundary problems. Works of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Kyiv, 2017. (in Russian)

Published
2020-10-06
How to Cite
1.
Storozh OG. Is it possible to give a more precise formulation of the criterion of maximal accretivity for one extension of nonnegative operator?. Mat. Stud. [Internet]. 2020Oct.6 [cited 2020Oct.27];54(1):107-8. Available from: http://matstud.org.ua/ojs/index.php/matstud/article/view/132
Section
Problem Section